Viscosity solutions of Eikonal equations on topological networks

Abstract : In this paper we introduce a notion of viscosity solutions for Eikonal equations defined on topological networks. Existence of a solution for the Dirichlet problem is obtained via representation formulas involving a distance function associated to the Hamiltonian. A comparison theorem based on Ishii's classical argument yields the uniqueness of the solution.
Type de document :
Article dans une revue
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2013, 46 (3-4), pp.671-686. 〈10.1007/s00526-012-0498-z〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00724761
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 22 août 2012 - 15:26:45
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Lien texte intégral

Identifiants

Collections

Citation

D. Schieborn, Fabio Camilli. Viscosity solutions of Eikonal equations on topological networks. Calculus of Variations and Partial Differential Equations, Springer Verlag, 2013, 46 (3-4), pp.671-686. 〈10.1007/s00526-012-0498-z〉. 〈hal-00724761〉

Partager

Métriques

Consultations de la notice

107